| Model Number |
2H8671 |
| Medical Device Problem Code |
Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D4: unique device identifier (udi) # is based on the di information as no lot number was provided by the reporter.H11: the devices were not returned and the lot number is unknown; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that an unspecified quantity of clearlink system non dehp extension sets (with filter) had air in line while being used with one link non dehp standard bore catheter extension sets.The issue was described as, the filter was primed using a syringe, and after priming, a one link needle free iv connector was attached to the proximal end just above the filter so the assembly could be accessed similarly to a saline well or heparin lock.This occurred during an unspecified process step.There was no report of patient injury or medical intervention associated with this event.No additional information is available.